Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extending functions to operate on proper classes


Author: David C. Peterson
Journal: Proc. Amer. Math. Soc. 20 (1969), 553-556
MSC: Primary 02.60
MathSciNet review: 0244028
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.60

Retrieve articles in all journals with MSC: 02.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244028-6
Article copyright: © Copyright 1969 American Mathematical Society